Fuzzification of the Dual B-Algebra

Authors

  • Ma. Rizal Dicen University of San Carlos
  • Katrina Belleza-Fuentes University of San Carlos

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i4.4561

Keywords:

dual algebra, categories of algebra, fuzzy algebraic structure

Abstract

This paper introduces the fuzzification of the dual B-algebra and presented some of its related properties. A characterization of a fuzzy (normal) dual B-algebra is also investigated.

Author Biography

Katrina Belleza-Fuentes, University of San Carlos

Downloads

How to Cite

Dicen, M. R., & Belleza-Fuentes, K. (2022). Fuzzification of the Dual B-Algebra. European Journal of Pure and Applied Mathematics, 15(4), 1957–1965. https://doi.org/10.29020/nybg.ejpam.v15i4.4561